# SDR UPS99231200

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORRODED FLOOR SUPPORT STRUCTURE BS 351, RBL W 168.5.  REMOVED, FABRICATED AND INSTALLED MISC ANGLES AND WEBS PER SRM 51-40-2.
